Large energy simple modes for a class of Kirchhoff equations
MetadataShow full metadata
It is well known that the Kirchhoff equation admits infinitely many simple modes, i.e., time periodic solutions with only one Fourier component in the space variable(s). We prove that for some form of the nonlinear term these simple modes are stable provided that their energy is large enough. Here stable means orbitally stable as solutions of the two-modes system obtained considering initial data with two Fourier components.
CitationGhisi, M. (2003). Large energy simple modes for a class of Kirchhoff equations. Electronic Journal of Differential Equations, 2003(96), pp. 1-24.
This work is licensed under a Creative Commons Attribution 4.0 International License.